Q. Why am I having high uric acid?

Answered by
Dr. Mohammed Parvez
and medically reviewed by iCliniq medical review team.
Published on Jan 08, 2018 and last reviewed on: Jul 03, 2019

Hello doctor,

I am a 38-year-old cholesterol patient. I have suffered this problem for the last five years. Now, I checked up my uric acid report. My uric acid report is between 1 to 7 range and sometimes 8.99. I have muscle pain in the hand and legs. I feel sometimes my cholesterol medicine can increase the uric acid. I am currently on Rozat 10 mg, Evion, Vitamin E, Prolomet 25 mg. Please help.

Dr. Mohammed Parvez

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

A person having high cholesterol levels usually have metabolic syndrome, where they also have a high risk of developing high uric acid, diabetes, and fatty liver disease.

The main line of treatment for all the above problems is to have a healthy lifestyle and medicine to keep cholesterol and uric acid levels under control.

Mild muscle aches are side effects of cholesterol medicine.

You can discuss this issue with your physician who can adjust the dose or change the medicine which can suit you better.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

Which type of diet is favorable for me. I feel the body aches and the arm aches.

Dr. Mohammed Parvez

General Medicine Internal Medicine
#

Hello,

Welcome back to icliniq.com.

Please avoid meat to keep the uric acid levels under control.

Please consult a nutritionist or a dietician for a detailed plan.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Also Read Answers From:

Related Questions & Answers


I have quad pain while running. Please help.

Query: Hi doctor, I have been having quad pain while running to the point where I cannot bear any weight. I have no pain the next day while walking, but the pain returns during a run.  Read Full >>


Dr. (col) Rakesh Karanwal
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. From the details provided, you are apparently suffering from a muscle pull or partial detachment of the tendon from the bone. Muscles are attached to the bones by a fibrous, cord-like structure called tendons. Your quadriceps (thigh muscle) need rest in order to recover...  Read Full

Is there a permanent remedy to get rid of psoriasis?

Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a...  Read Full >>


Dr. Rahul Rathee
General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Isotretinoin is a potentially dangerous drug and in many countries there are very strict guidelines over its use. It basically contains retinoids which in simple language is a derivative of vitamin A. It is primarily used to treat severe cystic acne and I fail to und...  Read Full

My mom met with two major falls. Is that due to Achilles tendon weakness?

Query: Hi doctor, I have a question for my mother. My mother is 50 years old. She complains of episodic, sudden loss of weight bearing ability on the left Achilles tendon. This has resulted in two major falls, which resulted in trauma. These are present for past few months and have become more frequent in...  Read Full >>


Dr. Sumit Chawla
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your mother's elaborative history provided here, along with the reports attached (attachment removed to protect patient identity) with this query. She has mild osteoarthritic changes in the lumbosacral region with osteoarthritis knee, anemia, peria...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.